# SDR VNAA2020021399907

- Difficulty date: February 13, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7880
- Aircraft time: 37,817 hours, 37,540 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 EA AREAS OF CRACK INDICATIONS NOTED ON FS 621 RPB WEB IN THE HEEL LINE AREA OF VERT POST. 1ST AREA AT RBL 9 WL 127 - 132.5 50% FSH, SECOND AREA AT RBL 9 WL 110 - WL 115 60% FSH, THIRD AREA AT LBL 18 WL 127.25 - WL 135 50% FSH, 4TH LBL 18 WL 100.5 - WL 105 60% FSH AND 5TH AREA AT LBL 36 WL 106 - WL 107 65% FSH. MARKED ON A/C WITH ORANGE TAPE. ALL 5 EA AREAS FAILED NDT.  CUT AWAY DAMAGED PORTIONS OF WEB IAW REO 601R-53-61-1240 PART A OPTION 1 STEP 1 REV D DATED 10/31/16.  NDT REQUIRED IAW PAT A OPTION 1. HFEC OF REPAIRED AREAS IAW BOMBARDIER REO 601R-53-61-1240 STEP 4 OF PART 1 OPTION 1. INDICATION NOTED AT RBL 9 REPAIR AWL 127-132.5 .700" LONG 75% FSH REMAINING INSPE. NO INDICATIONS NOTED AT THIS TIME.   INDICATION NOTED AT THE RBL 9 REPAIR AREA Z MEMBER OB FACE WL 127 - 132.5 .700" LONG VERTICALLY AND 75% FSH. MARKED INDICAITON AREA ON A/C. FAILED NDT.  CUT AWAY DAMAGED PORTION OF Z MEMBER AT RBL 9 IAW REO 601R-53-61-1240 PART A OPTION 1 VIEW LL.  NDT REQUIRED PER PART A OPTION 1 OF BOMBARDIER REO 601R-53-61-1240 REV D DATED 10/31/16.  PERFORMED EDDY CURRENT INSPECTION OF CUTLINE EDGES ON Z MEMBER IAW BOMBARDIER REO 601R-53-61-1240 REV D DATED 10/31/16 SHEET 9 PART A STEP 4. NO INDICATIONS NOTED AT THIS TIME.  C/W REMAINING STEPS OF REO 601R-53-61-1240.  REF JOB 27880105/5601 FOR REMAINING STEPS OF REO 601R-53-61-1240 REV D DATED 10/31/16.
